# SDR TWAA0000315

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Frame
- Condition: Corroded
- Location: Bs 513 - 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FWD CARGO CORROSION UNDER NUT PLATES FOR MOUNT BOLTS OF POWER UNIT 5C, STA 513 TO 520, RBL 6.  FABRICATED AND REPLACED MOUNT FRAME PER SPM 6-70-01 AND RIVETS PER SRM 51-40-02.
